# SDR QXEA0200411

- Difficulty date: March 2, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,757 hours, 48,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN FUSELAGE JUST FORWARD OF FORWARD BAGGAGE DOOR AND JUST AFT OF RIGHT HAND ACM EXHAUST.  INSTALLED REPAIR IAW SRM.
